Items where Author is "Maga, Péter"
Group by: Item Type | No Grouping Jump to: Article Number of items: 15. ArticleFraczyk, Mikolaj and Harcos, Gergely and Maga, Péter and Milićević, Djordje (2024) The density hypothesis for horizontal families of lattices. AMERICAN JOURNAL OF MATHEMATICS, 146 (1). pp. 107-160. ISSN 0002-9327 Maga, Péter and Zábrádi, Gergely (2024) The sup-norm problem for automorphic cusp forms of PGL(n, Z[i]). PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 152 (2). pp. 559-572. ISSN 0002-9939 Erdős, Péter and Harcos, Gergely and Kharel, Shubha R. and Maga, Péter and Mezei, Tamás Róbert (2023) The sequence of prime gaps is graphic. MATHEMATISCHE ANNALEN. ISSN 0025-5831 Blomer, Valentin and Harcos, Gergely and Maga, Péter and Milićević, Djordje (2022) Beyond the Spherical Sup-Norm Problem. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES. pp. 1-68. ISSN 0021-7824 (print); 1776-3371 (online) (Submitted) Fraczyk, Mikolaj and Harcos, Gergely and Maga, Péter (2022) Counting Bounded Elements of a Number Field. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022 (1). pp. 373-390. ISSN 1073-7928 Maga, Balázs and Maga, Péter (2022) Generic power series on subsets of the unit disk. CZECHOSLOVAK MATHEMATICAL JOURNAL, 72 (3). pp. 637-652. ISSN 0011-4642 Balog, Antal and Biró, András and Harcos, Gergely and Maga, Péter (2019) The prime geodesic theorem in square mean. JOURNAL OF NUMBER THEORY. ISSN 0022-314X Blomer, Valentin and Harcos, Gergely and Maga, Péter and Milićević, D. (2019) The sup-norm problem for GL(2) over number fields. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. ISSN 1435-9855 Blomer, Valentin and Harcos, Gergely and Maga, Péter (2018) Analytic properties of spherical cusp forms on GL(n). Journal d'Analyse Mathematique, &. &. Blomer, Valentin and Harcos, Gergely and Maga, Péter (2018) On the global sup-norm of GL(3) cusp forms. ISRAEL JOURNAL OF MATHEMATICS, &. &. ISSN 0021-2172 Maga, Balazs and Maga, Péter (2018) Random power series near the endpoint of the convergence interval. PUBLICATIONES MATHEMATICAE DEBRECEN, 93 (3-4). pp. 413-424. ISSN 0033-3883 Blomer, V. and Buttcane, J. and Maga, Péter (2017) Applications of the Kuznetsov formula on GL(3) II: the level aspect. MATHEMATISCHE ANNALEN, 369 (1-2). pp. 723-759. ISSN 0025-5831 Maga, Péter (2017) Subconvexity for twisted L-functions over number fields via shifted convolution sums. Acta Mathematica Hungarica, 151 (1). pp. 232-257. ISSN 0236-5294 (print), 1588-2632 (online) Maga, Péter (2017) The spectral decomposition of shifted convolution sums over number fields. JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. pp. 1-22. ISSN 0075-4102 Blomer, V. and Maga, Péter (2016) Subconvexity for sup-norms of cusp forms on PGL(n). SELECTA MATHEMATICA - NEW SERIES, 22 (3). pp. 1269-1287. ISSN 1022-1824 |